# SDR ASOA20160421036

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 33,623 hours, 19,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103835
- Condition: Discharged
- Location: Emergency Light
- Part time: 16,142 hours, 13,233 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE COCKPIT EMERGENCY LIGHT AND FWD EMERGENCY LIGHT MARKER WERE FOUND TO BE INOPERATIVE.  MAINTENANCE R & R THE NR 1 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
